Causes of Numbness Tingling in Cheek After Restylane After 10 Months?

Had 1ml of Restylane injected into my cheek for depressed scar 10 months ago (yes it was really Restylane) by a reputable Dr. My cheek became enlarged and my face is symmetrical due to the Restylane injection and is showing NO SIGNS of resolving. I also experience constant numbness and tingling on that side of my face that I never had before. What is going on? I thought this stuff was absorbed by the body? My Dr. will not do hyloronidaise injection because he says it can wreck facial tissue

Doctor Answers (3)

Seek a second opinion

+2

Something definitely seems off here. I would agree with my colleague. Seek a second opinion from another physician. And there is no problem injecting hyaluronidase, period. If done correctly by someone who is experienced, it will cause no harm to facial tissue. It only counteracts HA, not your body's tissue. 

 


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Causes of Numbness Tingling in Cheek After Restylane After 10 Months?

+2

No, IMHO something's just not right about this scenario and using Restylane.   You might want to get a second opinion from a plastic and cosmetic surgeon or dermatologist in your area. 

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Tingling and numbness after restylane

+1
I have never seen such a complication and would disagree that Restylane can " wreck" facial tissue. If injected correctly, there should be no such problems. I also recommend that you see another board certified plastic surgeon or dermatologist who can evaluate your complaints. You may also want to see a respected neurologist to discuss this.

Robert L. Kraft, MD
New York Plastic Surgeon
5.0 out of 5 stars 10 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.